Orders of elements of equivariant J-groups of complex projective spaces


Onder T.

INDAGATIONES MATHEMATICAE-NEW SERIES, vol.13, no.2, pp.229-247, 2002 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 13 Issue: 2
  • Publication Date: 2002
  • Doi Number: 10.1016/s0019-3577(02)80007-6
  • Title of Journal : INDAGATIONES MATHEMATICAE-NEW SERIES
  • Page Numbers: pp.229-247

Abstract

A computable formula for the equivariant J-orders of the elements of JO(G)(CPn) is given for all finite groups G which do not have quaternionic type irreducible representations.